Alert archive / Florida / Tornado Warnings in 2020
Tornado Warning 19, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at Jun 6, 2020, 8:14 PM EDT for Seminole County, Volusia County, Florida. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2020, 8:14 PM EDT (00:14 UTC)
- Expired
- Jun 6, 2020, 8:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 108 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 8:30 PM EDT | TORNADO | 3 Ese Debary, FL | THE PUBLIC WITNESSED A TORNADO ON THE NORTH SHORE OF LAKE MONROE AS IT MOVED ONSHORE AND QUICKLY DISSIPATED. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 0.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2089 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.9
The text
As transmitted.
121
WFUS52 KMLB 070014
TORMLB
FLC117-127-070045-
/O.NEW.KMLB.TO.W.0019.200607T0014Z-200607T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
814 PM EDT Sat Jun 6 2020
The National Weather Service in Melbourne has issued a
* Tornado Warning for...
Northwestern Seminole County in east central Florida...
Central Volusia County in east central Florida...
* Until 845 PM EDT.
* At 813 PM EDT, a severe thunderstorm capable of producing a
tornado was located over Sanford, moving north at 15 mph. This
storm has a history of producing a tornado.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Deltona, Sanford, Lake Mary, Orange City and Lake Helen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.
&&
LAT...LON 2897 8115 2873 8123 2873 8136 2887 8137
2888 8136 2889 8137 2889 8135 2892 8136
2892 8135 2895 8135 2897 8136
TIME...MOT...LOC 0013Z 183DEG 15KT 2880 8131
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Rodriguez2 follow-up statements
406
WWUS52 KMLB 070025
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
825 PM EDT Sat Jun 6 2020
FLC117-127-070045-
/O.CON.KMLB.TO.W.0019.000000T0000Z-200607T0045Z/
Seminole FL-Volusia FL-
825 PM EDT Sat Jun 6 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
NORTHWESTERN SEMINOLE AND CENTRAL VOLUSIA COUNTIES...
At 824 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Lake Monroe, moving north at 15 mph. The storm will
move north into the DeBary and Deltona areas shortly.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Deltona, Sanford, Lake Mary, Orange City and Lake Helen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2878 8121 2878 8136 2887 8137 2888 8136
2889 8137 2889 8135 2892 8136 2892 8135
2895 8135 2897 8136 2897 8115
TIME...MOT...LOC 0024Z 183DEG 15KT 2885 8131
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Rodriguez358
WWUS52 KMLB 070031
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
831 PM EDT Sat Jun 6 2020
FLC117-070040-
/O.CAN.KMLB.TO.W.0019.000000T0000Z-200607T0045Z/
Seminole FL-
831 PM EDT Sat Jun 6 2020
...THE TORNADO WARNING FOR NORTHWESTERN SEMINOLE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled for
Seminole County.
LAT...LON 2897 8115 2883 8120 2883 8132 2885 8134
2885 8136 2886 8135 2889 8137 2889 8135
2892 8136 2892 8135 2895 8135 2897 8136
TIME...MOT...LOC 0030Z 190DEG 19KT 2887 8128
$$
FLC127-070045-
/O.CON.KMLB.TO.W.0019.000000T0000Z-200607T0045Z/
Volusia FL-
831 PM EDT Sat Jun 6 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR CENTRAL
VOLUSIA COUNTY...
At 830 PM EDT, a severe thunderstorm capable of producing a tornado
was located over DeBary, moving north at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Deltona, Sanford, Orange City, Lake Helen and DeBary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 2897 8115 2883 8120 2883 8132 2885 8134
2885 8136 2886 8135 2889 8137 2889 8135
2892 8136 2892 8135 2895 8135 2897 8136
TIME...MOT...LOC 0030Z 190DEG 19KT 2887 8128
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
RodriguezWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Jun 6, 4:01 PM EDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jun 6, 4:01 PM EDT, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
401 PM EDT Sat Jun 6 2020
.DISCUSSION...
...A Marginal Risk of Severe Weather Into This Evening with
Locally Heavy Rainfall Possible...
...A Flood Watch Remains In Effect Through Sunday Evening...
Through tonight...Embedded shortwaves and positive vorticity
advection in the flow aloft will provide the necessary lift to
keep rain chances high in our tropical-like airmass. Focus for
heaviest rainfall will continue to be across Osceola/Brevard
counties northward, and especially north Orlando where multiple
rounds of showers/storms will be possible the rest of this
afternoon and tonight. Locations that see these multiple rounds of
heavier showers and/or storms may see 2-3" of rain with locally
higher amounts possible. Rain chances continue 70-80% across these
areas.
The Treasure Coast counties have underperformed so far (which is a
good thing due to excessive rainfall over the past several days),
and the HRRR has been consistent in keeping the heavier precip to
the north the rest of today and tonight. However, scattered
showers and a couple of storms still expected to develop across
these areas, but PoPs have been lowered to 40-50% across these
areas.
A tornado or two also remain possible as storm-relative helicity
is progged to increase on the order of 150 m^2/s^2. The higher
threat appears to be west of I-95 across all of east central
Florida this afternoon and evening, and possibly into the early
overnight hours north of Orlando.
Overnight lows in the mid to upper 70s.
Sunday-Tuesday (previous)...Deep layer S-SW flow on the periphery
of T.S. "Cristobal" will will continue Sun, keeping the local air
mass nearly saturated (PWATs 2.0 to 2.2") with likely-categorical
POPS continuing. Showers/storms with torrential rainfall amounts
of 2-3" (locally higher) are likely. This will aggravate ongoing
inundation and standing water issues, especially in areas which
have already received copious rainfall since the last few days in
May. A Flood Watch will continue for most of ECFL through the
diurnal convective cycle Sun afternoon. Clouds-precip will hold
temps down in the L80s to around 85F. Mins generally in the L70s.
A meridionally-oriented mid level ridge will develop from the Ohio
Valley into Florida through Mon-Tue. While steering T.S. "Cristobal"
north toward a central Gulf coast landfall by Sun evening, it will
also cause the steering winds across Florida to collapse. While the
temporal distribution of showers and storms should return to a more
typical diurnal cycle, high PWAT air (2.0"-2.2" Mon, 1.8"-2.0" Tue)
will continue areawide. Likely (60-70) POPs continue for both days.
Given the dearth of steering flow, showers/storms will tend to rain
themselves out where they develop. This will remain problematic
(slightly moreso Monday, given deeper moisture) for areas where
heavy rain will have fallen through the weekend. Greater insolation
will translate into higher maxes (U80s-L90s), with mins remaining in
the L70s.
Wednesday-Saturday (previous)...Aforementioned mid level ridge
deforms between the short wave trough to its NW (which ejects
Cristobal's remnant low into the Great Lakes) and an amplifying
western Atlantic trough Wed-Thu. The ridge will tilt/shift NE and
then collapse as a trough develops over the eastern CONUS. NE mid
level flow will develop Wed, hen back to N and eventually W-NW
through the end of the week as the trough settles over the SE
CONUS.
At the surface, model guidance shows deep moisture getting shunted
westward for Wed-Thu as high pressure builds SW into Florida from
the Atlantic. This would both lower overall precip coverage while
shifting higher POPs into the western peninsula. By Fri-Sat, NW flow
from the developing upper trough will push a frontal trough and
deeper moisture back into FL, which would cause POPs to increase.
Max temps should shift to a little below climo Wed-Fri owing to
the shift to an onshore flow regime, then back to near normal Sat.
&&
.AVIATION...
Showers and scattered storms through the evening with highest
coverage NW of a KISM-KTIX line. General MVFR restrictions with
some IFR conditions in the heavier showers and storms. Lingering
showers will continue this evening and tonight with heavier
activity from MCO northward. Tomorrow, general SE flow through the
afternoon with scattered to numerous showers and storms for all
TAF sites. Guidance shows general MVFR CIGS through most of the
day tomorrow, but confidence is low at this time. Went with
SCT035-040 and BKN/OVC100-120 with VCSH across all sites for the
afternoon tomorrow.
&&
.MARINE...
Through tonight...High coverage of showers/storms still in the
forecast, especially north of Sebastian Inlet. Torrential
downpours and lightning will be the main storm hazards, but winds
gusts in excess of 34 kt as well as slight chance of a waterspout
remain possible.
Sunday-Wednesday (modified previous)...Decreasing seas on tap
Mon-Tue as persistent light-moderate SE flow of the past several
days veers to S-SW, then collapses. Should see an uptick in seas
late Wed-Wed night as the high building from the NE into Florida
causes onshore winds to freshen. 2-4ft seas Sun, subside to 1-3ft
Mon- Tue, then build back to 3-4ft Wednesday into Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 75 84 70 89 / 90 80 30 60
MCO 75 84 73 91 / 90 80 40 70
MLB 77 86 73 89 / 60 60 30 60
VRB 77 86 71 89 / 40 60 30 50
LEE 74 83 72 91 / 90 80 40 70
SFB 74 84 72 91 / 90 80 40 60
ORL 75 84 73 90 / 90 80 40 70
FPR 78 87 72 90 / 40 50 30 50
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday evening for Indian River-Martin-
Northern Brevard-Northern Lake-Okeechobee-Orange-Osceola-
Seminole-Southern Brevard-Southern Lake-St. Lucie.
AM...None.
&&
SHORT TERM...Combs
LONG TERM....Rodriguez
AVIATION...WatsonHazardous weather outlook, Jun 6, 10:58 AM EDT, 9 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1058 AM EDT Sat Jun 6 2020 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-070200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 1058 AM EDT Sat Jun 6 2020 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .FLOOD IMPACT... Numerous showers and thunderstorms will develop again this afternoon across the area, mostly along and north of a line from Lake Okeechobee to Brevard County. New rainfall amounts of 1 to 2 inches are possible, with locally higher amounts of 3 to 5 inches in stronger thunderstorms or areas under persistent rainfall. Additional rainfall may cause continued flood concerns across coastal Martin and Saint Lucie counties, where rain totals over the last week have exceeded 12 inches. Inundation of neighborhood streets is likely with continued road closures expected. Motorists are reminded to never drive through a flooded roadway, regardless of how deep you think the water may be. .THUNDERSTORM IMPACT... Isolated thunderstorms are possible today, with increasing coverage this afternoon and decreasing in the evening. Storms will be capable of producing localized gusty winds of 30 to 40 mph with frequent lightning strikes, along with higher rainfall amounts. A few funnel clouds could develop generating a brief weak tornado or two this afternoon into tonight. .MARINE THUNDERSTORM GUST IMPACT... Isolated to scattered thunderstorms over the east central coastal waters and inland lakes today will be capable of producing wind gusts of 34 knots. Mariners should seek safe harbor when storms threaten. .WATERSPOUT IMPACT... Conditions are favorable for the development of a few waterspouts across the area this afternoon into tonight. These spouts could develop over large inland lands, rivers, the coastal waterways, and adjacent Atlantic waters. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Scattered to numerous showers and isolated to scattered thunderstorms are expected from Sun through and mid week. Deadly cloud to ground lightning strikes, minor to moderate flooding from heavy rainfall, and gusty winds will be the primary storm threats. .SPOTTER INFORMATION STATEMENT... Spotters are requested to monitor the weather and self activate if needed. Please relay any information about observed severe weather or flooding to the NWS while following all local, state and CDC guidelines. Rodriguez
In the hours before
Special weather statement, Jun 6, 7:14 PM EDT, 1 hour before
Special Weather Statement National Weather Service Melbourne FL 714 PM EDT Sat Jun 6 2020 FLZ044-045-144-062345- Northern Lake County-Orange-Southern Lake County- 714 PM EDT Sat Jun 6 2020 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN and CENTRAL LAKE AND NORTHWESTERN ORANGE COUNTIES... At 713 PM EDT, a strong thunderstorm was located over Ferndale, moving north at 25 mph. Another storm was near Lake Louisa also moving north. Winds in excess of 40 mph and funnel clouds are possible with these storms. Locations impacted include... Eustis, Tavares, Mount Dora, Groveland, Clermont and Howey-In-the-hills. Funnel clouds can occasionally touch down and produce brief small tornadoes. Move indoors and stay away from windows. LAT...LON 2841 8170 2842 8189 2893 8180 2889 8153 TIME...MOT...LOC 2313Z 190DEG 22KT 2865 8171 Kelly
Special weather statement, Jun 6, 7:16 PM EDT, 58 minutes before
Special Weather Statement National Weather Service Melbourne FL 716 PM EDT Sat Jun 6 2020 FLZ045-046-062345- Orange-Seminole- 716 PM EDT Sat Jun 6 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SEMINOLE AND CENTRAL ORANGE COUNTIES... At 715 PM EDT, a strong thunderstorm was located over Pine Castle, or over Orlando, moving north at 20 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Orlando, Altamonte Springs, Oviedo, Winter Springs and Winter Park. Funnel clouds can occasionally touch down and produce brief small tornadoes. Move indoors and stay away from windows. Local atmospheric conditions are favorable for the possibility of landspout formation. A landspout is a tornado of very short duration and winds generally less than 60 mph which can cause minor damage and injuries in its direct path. If this trend continues, a tornado warning may be issued shortly. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. LAT...LON 2841 8130 2841 8145 2868 8146 2868 8120 TIME...MOT...LOC 2315Z 185DEG 16KT 2847 8136 Rodriguez
Special weather statement, Jun 6, 7:50 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Melbourne FL
750 PM EDT Sat Jun 6 2020
FLZ041-044-070030-
Northern Lake County-Inland Volusia-
750 PM EDT Sat Jun 6 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAKE AND
NORTHWESTERN VOLUSIA COUNTIES...
At 748 PM EDT, strong thunderstorms were located near Orange City
and another near Eustis, moving north at 25 mph.
Winds in excess of 40 mph and funnel clouds are possible with these
storms.
Locations impacted include...
DeLand, Deleon Springs, Eustis, Mount Dora, Altoona and Orange City.
Torrential rainfall is also occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds can occasionally touch down and produce brief small
tornadoes. Move indoors and stay away from windows.
LAT...LON 2926 8142 2926 8120 2886 8129 2885 8136
2886 8135 2888 8136 2884 8140 2879 8171
2896 8168 2896 8166 2905 8166 2906 8164
2916 8164 2934 8161 2938 8145 2940 8143
2940 8142
TIME...MOT...LOC 2348Z 189DEG 22KT 2897 8139
KellyLocal storm report, Jun 6, 7:51 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
751 PM EDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TORNADO 4 W AZALEA PARK 28.54N 81.35W
06/06/2020 Orange FL BROADCAST MEDIA
A TORNADO WAS OBSERVED VIA A LIVE CAMERA FROM A TV NEWS
CHANNEL CROSSING THE 408 BETWEEN THE ORLANDO EXECUTIVE
AIRPORT AND DOWNTOWN ORLANDO WITH POWER FLASHES. THE
TORNADO WAS THEN OBSERVED DISSIPATING ONCE NORTH OF THE
408.
&&
CLLocal storm report, Jun 6, 8:01 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
801 PM EDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FUNNEL CLOUD 2 N ALTAMONTE SPRINGS 28.69N 81.39W
06/06/2020 Seminole FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED A FUNNEL CLOUD IN THE AREA OF I4
AND SR 434 AT 800PM.
&&
CLSpecial weather statement, Jun 6, 8:04 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
804 PM EDT Sat Jun 6 2020
FLZ044>046-053-144-070100-
Northern Lake County FL-Osceola FL-Orange FL-Seminole FL-
Southern Lake County FL-
804 PM EDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEMINOLE...LAKE...
WESTERN ORANGE AND NORTHWESTERN OSCEOLA COUNTIES UNTIL 900 PM EDT...
At 803 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dade City to near Winter Have. Movement
was northeast at 45 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Orlando, Kissimmee, Apopka, Altamonte Springs and Ocoee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 2896 8195 2896 8173 2864 8134 2805 8114
2800 8142 2804 8146 2805 8146 2802 8138
2808 8135 2809 8145 2814 8146 2814 8152
2820 8152 2826 8156 2826 8166 2835 8166
2835 8196
TIME...MOT...LOC 0003Z 209DEG 39KT 2840 8212 2809 8186
RodriguezThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:01 PM EDT | Tornado Warning | MLB | Lake, Volusia | 29 min |
| Jun 6, 8:04 PM EDT | Special Weather Statement | MLB | Lake, Orange | 56 min |
| Jun 6, 8:43 PM EDT | Tornado Warning | MLB | Orange | 17 min |
| Jun 6, 8:45 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 60 min |
| Jun 6, 8:59 PM EDT | Tornado Warning | MLB | Orange, Seminole | 31 min |
| Jun 6, 9:14 PM EDT | Tornado Warning | MLB | Lake | 31 min |
| Jun 6, 9:19 PM EDT | Special Marine Warning | MLB | 116 min | |
| Jun 6, 9:26 PM EDT | Special Weather Statement | MLB | Orange, Seminole, Volusia | 49 min |
| Jun 6, 11:14 PM EDT | Special Marine Warning | MLB | 91 min | |
| Jun 7, 10:35 AM EDT | Special Marine Warning | MLB | 85 min | |
| Jun 7, 3:08 PM EDT | Special Weather Statement | MLB | Lake | 37 min |
| Jun 7, 3:13 PM EDT | Tornado Warning | MLB | Lake | 32 min |
| Jun 7, 3:44 PM EDT | Tornado Warning | MLB | Lake | 31 min |
| Jun 7, 4:20 PM EDT | Areal Flood Advisory | MLB | Martin | 55 min |
| Jun 7, 4:22 PM EDT | Special Weather Statement | MLB | Volusia | 53 min |
| Jun 7, 4:53 PM EDT | Special Marine Warning | MLB | 67 min | |
| Jun 7, 5:47 PM EDT | Special Weather Statement | MLB | Osceola | 43 min |
| Jun 7, 6:15 PM EDT | Special Weather Statement | MLB | Orange | 45 min |
| Jun 7, 6:32 PM EDT | Special Weather Statement | MLB | Lake | 43 min |
| Jun 7, 7:30 PM EDT | Special Weather Statement | MLB | Volusia | 45 min |
| Jun 7, 7:40 PM EDT | Special Weather Statement | MLB | Saint Lucie | 35 min |
| Jun 7, 7:43 PM EDT | Special Marine Warning | MLB | 47 min | |
| Jun 7, 7:46 PM EDT | Special Weather Statement | MLB | Seminole | 44 min |
Nearby
Tornado Warnings in Florida, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.